An irreducible semigroup of non-negative square-zero ...

Description

Citation

Title An irreducible semigroup of non-negative square-zero operators
Author(s) R. Drnovsek, D. Kokol-Bukovsek, L. Livshits, Gordon W. MacDonald, M. Omladic, H. Radjavi
Journal Integral Equations and Operator Theory
Date 2002
Volume 42
Issue 4
Start page 449
End page 460
Abstract We construct an irreducible multiplicative semigroup of non-negative square-zero operators acting on L-P[0, 1), for 1 less than or equal to p < infinity.

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 169

Adding this citation to "My List" will allow you to export this citation in other styles.